# SDR UALA2011011200189

- Difficulty date: January 12, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 44,959 hours, 12,269 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Faulty
- Location: Fwd Galley Floor
- Component: Light
- Component part number: 60444
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED FWD GALLEY EMERGENCY LIGHT ASSY AND BATTERY PACK, CHECKS GOOD.
